• Contac Cold + Flu Caplets Day & Night - 28 ct, Pack of 2


    • ASIN: B073SYWQ9Y
    • Brand: Contac

  • Basic Care Daytime and Nighttime Cold & Flu, 48 Count

    Daytime Cold & Flu Uses: temporarily relieves common cold/flu symptoms: nasal congestion; cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever. Nighttime Cold & Flu Uses: temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor ...

    • ASIN: B07BQKPMFM
    • Brand: Basic Care
    • UPC: 370030114726

  • Contac® Cold+Flu Day/Night Combo, 28 Count

    Two different multisymptom cold and flu relief products in one box; a non-drowsy formula for day and a nightime formula to help you get the rest you need.

    • ASIN: B0096DWI1G
    • Brand: Contact
    • UPC: 346017025286

  • Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

    Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu...

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • Contac Cold + Flu Night, 24 Caplets (Pack of 3)

    Temporarily relieves common cold/flu symptoms: nasal congestion, headache, runny nose, sore throat, minor aches and pains, sneezing. Temporarily reduces fever. Maximum strength. Restful relief.Active Ingredients: Each Caplet: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine Hydrochloride 5 mg...

    • ASIN: B00ESPMP1U
    • Brand: Contac
    • UPC: 346017023244

  • Hyland's 4 Kids Cold and Cough Day and Night Value Pack, Natural Common Cold Symptom Relief, 8 Ounce

    4 Kids Cold N'Cough Day & Night Value Pack 8 oz LiquidDaytimeUses Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough.NighttimeUses Temporarily relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion, and sore throa...

    • ASIN: B00L3LAK7S
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973317710

  • Alka-seltzer Plus Day/Night Cold and Flu Combo Pack Liquid Gels, 20 Count (Pack of 2)

    DetailsAlka-Seltzer Plus Day & Night Cold & Flu Liquid Gels can provide fast relief from cold and flu symptoms.Day uses: temporarily relieves these symptoms due to a cold or flu with cough--minor aches and pains, headache, cough, nasal and sinus congestion, sore throat. Temporarily reduces fever.Night uses: temporarily relieves these symptoms due t...

    • ASIN: B07L9MM6JW
    • Brand: Generic

  • Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

    Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. ...

    • ASIN: B00EQA34W6
    • Brand: Vicks
    • UPC: 323900017788

  • Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief, 48 LiquiCaps (32 DayQuil & 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night

    Get Maximum Strength cold & flu relief with DayQuil/NyQuil SEVERE LiquiCaps. The SEVERE convenience pack delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can...

    • ASIN: B07DQ1KLNH
    • Brand: Vicks
    • UPC: 323900039568

  • Alka-seltzer Plus Day/Night Effervescent Combo Pack, 20 Count

    Alka

    • ASIN: B00288UESA
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500537694

  • Kids Cold and Mucus Day and Night Value Pack by Hyland's 4Kids, Natural Common Cold Symptom Relief, 8 Fl Oz (Packaging May Vary)

    Hyland's 4 Kids Cold 'n Mucus Day & Night Value Pack, Natural Relief of Cold & Mucus, 8 Ounces. Daytime version temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough. Nighttime version temporarily relieves the symptoms of the common cold including cough, runny nose, sn...

    • ASIN: B01HPOWCO0
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973338111

  • Hyland's Baby Mucus and Cold Relief Day & Night Value Pack, 8 Fluid Ounce (Packaging May Vary)

    Hyland's Baby Mucus and Cold Relif Day & Nigh Value Pack. Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. NATURAL REMEDIES SINCE 1903 Hyland's ha...

    • ASIN: B01NB0P702
    • Brand: Hyland's Homeopathic
    • UPC: 354973337411

  • Robitussin Day & Night Max Strength Cough + Chest Congestion DM/Nighttime Cough DM Max, 4 Fl Oz, 2Count

    Robitussin knows it’s never just a cough – when you’re coughing, you may be sick. Put your cold to bed and get fast, effective cough relief with Robitussin Adult Maximum Strength Nighttime Cough DM Max. With its fresh blue raspberry taste and strong soothing action, this max-strength cold medicine controls the cough impulse to help you sleep....

    • ASIN: B0722DGV5L
    • Brand: Robitussin
    • UPC: 300312094484

  • Mucinex Sinus-Max Max Strength Day & Night Liquid Gels, 24ct

    Day Time: relives sinus pressure and congestion and headache, thins and loosens mucus. Night Time: relives nasal congestion, sinus pressure and pain; relieves runny nose, sneezing and Cough. 24 count, includes 16x day time liquid gels and 8x night time liquid gels....

    • ASIN: B013Q8JZJY
    • Color: Na
    • Brand: Mucinex
    • UPC: 363824688244

  • Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.

    Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, s...

    • ASIN: B01HI7WQRW
    • Brand: Tylenol
    • UPC: 300450550248

  • Tylenol Cold + Flu Severe Day & Night Caplets Combo Pack, 24 ct.

    Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and

    • UPC: 156184739
    • Model: 305502400
    • Color: NAOther
    • Rating: 4.717

  • Equate Maximum Strength Day & Night Sinus Caplets, 20 Count


    • UPC: 40816792
    • Model: 2203-615/544-09
    • Size: 2020 Caplets
    • Rating: 3.75

  • Alka Seltzer Plus Day/Night Cold and Flu, 20 CT (Pack of 3)

    Official Sponsor. Alka-Seltzer Plus. Non drowsy. Day:Multi-symptom. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal congestion. Headache & body ache. Cough sore throat sinus pressure. 12 liquid gels (liquid filled capsules). BayerNight:Cold &

    • UPC: 54135521
    • Model: 016500555315

  • Mucinex Sinus-Max Day and Night Caplets, 20 Count, Triple Action Relief

    Mucinex Sinus-Max Day & Night Caplets will fight your worst sinus congestion symptoms with a formula specifically designed for daytime and another for nighttime. The daytime formula for the sinus caplets will break up mucus,

    • UPC: 22388727
    • Model: 0036382420220
    • Color: Multicolor
    • Size: 20
    • Rating: 4.615

  • 2 Pack Hylands Baby Mucus and Cold Relief Day & Night Value Pack 80z Each

    "Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and

    • UPC: 132563474

  • (2 pack) Hyland's 4 Kids Cold 'n Mucus Day & Night Value Pack, Natural Relief of Cold & Mucus, 8 Ounces

    Natural Relief of Cold & Mucus, 8 Ounces DAYTIME: Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough. NIGHTTIME: Temporarily relieves the symptoms of

    • UPC: 578752475
    • Rating: 4.6

  • 6 Pack - Mucinex Sinus-Max Max Strength Day & Night Caplets 20 ea

    Pack of 6 for the UPC: 363824202204Heading Purpose Pain Reliever, Expectorant, Nasal Decongestant, Antihistamine Manufacturer Reckitt Active Ingredients Sinus-Max Day: In Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg. Sinus-Max Night:

    • UPC: 599226644
    • Model: 363824202204

  • 4 Pack Hylands Baby Mucus and Cold Relief Day & Night Value Pack 80z Each

    "Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and

    • UPC: 357246908

  • 3 Pack Hylands Baby Mucus and Cold Relief Day & Night Value Pack 80z Each

    "Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and

    • UPC: 774930296

  • 2 Pack Mucinex Sinus-Max Max Strength Day & Night Caplets 20 Count Each

    Mucinex Sinus-Max Day/Night has two different types of caplets--one to fight your symptoms during the day and the other to fight your symptoms at night. Mucinex Sinus-Max Day has a triple-action formula that contains three

    • UPC: 249874828

  • How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    Natural Cold Treatments

    Vicks NyQuil SEVERE Product Information | Nighttime Cold Medicine